# SDR ASAA2014102709518

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 6,391 hours, 2,031 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LEFT FMC FAILED.  STARTED QRH CHECKLIST THEN SELF RESTORED IN ABOUT 40 SECONDS.  ACFT GROUNDED.  IAW FIM 34-61, TASK 863, FMC OPS NORMAL, HAS NO OTHER RECENT HISTORY.
